# SDR UIEA200700422

- Difficulty date: October 1, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 96,397 hours, 21,048 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2742-2792
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL CONE LOWER AREA FROM FS 2742 TO 2792 SKIN AND FRAMES SCRAPED AND DENTED DUE TO TAIL DRAG.  REMOVE AND REPLACED LOWER SECTION OF CONE FROM STA 2742 TO 2792, ASSY P/N 65B02785-1 AND PERMANENT REPAIRS ACCOMPLISHED AS PER B747-200 SRM 51-20-01 FIG 3, SRM 51-30-02 AND 51-10-02.  ALSO REF: ATLAS AIR XEO NR 53-092907.
